Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 1040973, 16 pages
https://doi.org/10.1155/2018/1040973
Research Article

Alternative Solutions of the Geodesic Differential Equations Applied to the Mechanical Analysis of the Tensile Armors of Flexible Pipes under Bending

COPPE/UFRJ, Department of Civil Engineering, Centro de Tecnologia, Bloco I2000, Sala I116, Cidade Universitária, 21945-970 Ilha do Fundão, RJ, Brazil

Correspondence should be addressed to Gabriel M. Gonzalez; moc.liamg@gsottamg

Received 8 December 2017; Accepted 23 January 2018; Published 26 February 2018

Academic Editor: Francesco Marotti de Sciarra

Copyright © 2018 Gabriel M. Gonzalez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriel M. Gonzalez, João Paulo R. Cortina, José Renato M. de Sousa, and Luis Volnei S. Sagrilo, “Alternative Solutions of the Geodesic Differential Equations Applied to the Mechanical Analysis of the Tensile Armors of Flexible Pipes under Bending,” Mathematical Problems in Engineering, vol. 2018, Article ID 1040973, 16 pages, 2018. https://doi.org/10.1155/2018/1040973.